Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Trace-class norm multipliers

Author: Roshdi Khalil
Journal: Proc. Amer. Math. Soc. 79 (1980), 379-387
MSC: Primary 47D25; Secondary 46E30, 47B10, 47B38
MathSciNet review: 567977
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study the pointwise multipliers of the space $ {L^2}(X,\nu )\hat \otimes {L^2}(Y,\mu )$ for different measure spaces $ (X,\nu )$ and $ (Y,\mu )$. First we consider the case where X and Y are finite sets, then we use this to study the multipliers of $ {L^2}(I,\nu )\hat \otimes {L^2}(I,\nu )$, where I is the unit interval and $ \nu $ any Borel measure on I.

References [Enhancements On Off] (What's this?)

  • [1] Ichiro Amemiya and Kôji Shiga, On tensor products of Banach spaces, Kōdai Math. Sem. Rep. 9 (1957), 161–178. MR 0105020
  • [2] G. Bennett, Schur multipliers, Duke Math. J. 44 (1977), no. 3, 603–639. MR 0493490
  • [3] Patrick Billingsley, Ergodic theory and information, John Wiley & Sons, Inc., New York-London-Sydney, 1965. MR 0192027
  • [4] J. Diestel and J. J. Uhl Jr., Vector measures, American Mathematical Society, Providence, R.I., 1977. With a foreword by B. J. Pettis; Mathematical Surveys, No. 15. MR 0453964
  • [5] R. Khalil, Ph.D. thesis, McGill University, 1978.
  • [6] J. R. Ringrose, Compact non-self adjoint operators, Van Nostrand Reinhold, London, 1971.
  • [7] Robert Schatten, Norm ideals of completely continuous operators, Ergebnisse der Mathematik und ihrer Grenzgebiete. N. F., Heft 27, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1960. MR 0119112
  • [8] J. Schur, Bemerkungen zur Theorie der beschränkten Bilinearformen mit unendlich vielen Veränderlichen, J. Reine Angew. Math. 140 (1911), 1-28.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D25, 46E30, 47B10, 47B38

Retrieve articles in all journals with MSC: 47D25, 46E30, 47B10, 47B38

Additional Information

Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society